# SDR HALA2016030000072

- Difficulty date: March 1, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 28,286 hours, 38,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1096
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .2500" FUSELAGE SKIN CRACKED BETWEEN LONGERON 14R AND 15R AT BS 1096.  INSTALLED EXTERNAL DOUBLER.
